# SDR JR2R20160924260

- Difficulty date: September 24, 2016
- Submitted: September 24, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N420NV
- Make and model: Doug MD 83
- Aircraft serial: 49424
- Aircraft time: 61,314 hours, 52,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99364702
- Condition: Cracked
- Location: Bs 864
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FUSELAGE FRAME CRACKED. REPAIRED THE FRAME IAW ERO 5314-013.
